Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2419
Title: Multinomial and Krawtchouk approximations to the generalized multinomial distribution
Authors: Roos, P.B.
First Published: 2001
Citation: Theory of Probability and its Applications, 2001, 46 (1), pp.103-117
DOI Link: 10.1137/S0040585X97978750
ISSN: 0040-585X
Links: http://hdl.handle.net/2381/2419
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.